# SDR CA980325031

- Difficulty date: March 18, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Condition: Damaged
- Location: Propeller
- Part time: 1,820 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE CYLINDER OVERSIZE AND THE HUB CORRODED. THE HUB WAS NOT ANODIZED, NOR WAS THE PROPELLER MODIFIED TO OIL FILLED AS PER SERVICE BULLETIN 196A.
